Complete Axiomatization for the Bisimilarity Distance on Markov Chains

Research output: Contribution to book/anthology/report/conference proceedingArticle in proceedingResearchpeer-review

3 Citations (Scopus)

Abstract

In this paper we propose a complete axiomatization of the bisimilarity distance of Desharnais et al. for the class of finite labelled Markov chains. Our axiomatization is given in the style of a quantitative extension of equational logic recently proposed by Mardare, Panangaden, and Plotkin (LICS'16) that uses equality relations t =_e s indexed by rationals, expressing that "t is approximately equal to s up to an error e". Notably, our quantitative deductive system extends in a natural way the equational system for probabilistic bisimilarity given by Stark and Smolka by introducing an axiom for dealing with the Kantorovich distance between probability distributions.
Original languageEnglish
Title of host publication27th International Conference on Concurrency Theory (CONCUR 2016)
Number of pages14
PublisherSchloss Dagstuhl - Leibniz-Zentrum fuer Informatik GmbH
Publication date2016
Pages21:1--21:14
ISBN (Print)978-3-95977-017-0
DOIs
Publication statusPublished - 2016
Event27th International Conference on Concurrency Theory - Université Laval, Québec City, Canada
Duration: 23 Aug 201626 Aug 2016
Conference number: 27
http://www.concur2016.ulaval.ca/no_cache/home/

Conference

Conference27th International Conference on Concurrency Theory
Number27
LocationUniversité Laval
CountryCanada
CityQuébec City
Period23/08/201626/08/2016
Internet address
SeriesLeibniz International Proceedings in Informatics
Volume59
ISSN1868-8969

Keywords

  • Markov chains
  • Behavioral Distances
  • Axiomatization

Fingerprint Dive into the research topics of 'Complete Axiomatization for the Bisimilarity Distance on Markov Chains'. Together they form a unique fingerprint.

Cite this